# SDR USAASB96009

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1080 - PIT - DIVERTED TO PIT, FLIGHT OFFICERS WINDSHIELD CRACKED IN FLIGHT.  MAINTENANCE REPLACED FLIGHT OFFICERS COCKPIT WINDSHIELD.  (M)
